# SDR SWIA2021090760772

- Difficulty date: July 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE IS CHAFFED ON LEADING EDGE AT OUTBOARD RUB STOP LOCATION. SKIN SECTION REQUIRES REPLACEMENT      (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED RH IB FLAP VANE OB LEADING EDGE IAW CRJ 200 SRM 51-42-13.
